FASCÍCULOS / ARTIGOS ::::: ISSUES / PAPERS :::

REVISTA DE MATEMÁTICA E ESTATÍSTICA
BRAZILIAN JOURNAL OF MATHEMATICS AND STATISTICS

v.23, n.1, jan.-abr. 2005 - ARTIGOS ORIGINAIS / ORIGINAL ARTICLES
Electronic ISSN: 1980-4245

•  Quantile selection method in sequential inspection problems

Método de seleção por quantil em problemas de inspeção seqüencial

Carla Regina Guimarães BRIGHENTI, Lucas Monteiro CHAVES

Rev.Mat.Estat., São Paulo, v.23, n.1, p.7-17, jan.-abr. 2005

[ Resumo ] [ Abstract ] [ Artigo/Paper ]

•  As álgebras dos operadores de conseqüência

Algebras of consequence operators

Mauri Cunha do NASCIMENTO, Hércules de Araújo FEITOSA

Rev.Mat.Estat., São Paulo, v.23, n.1, p.19-30, jan.-abr. 2005

[ Resumo ] [ Abstract ] [ Artigo/Paper ]

•  Aproximações do intervalo de confiança exato para variância de uma população normal

An asymptotic approach for the variance exact confidence interval of a normal population

Daniel Furtado FERREIRA, Denismar Alves NOGUEIRA

Rev.Mat.Estat., São Paulo, v.23, n.1, p.31-46, jan.-abr. 2005

[ Resumo ] [ Abstract ] [ Artigo/Paper ]

•  Análise bayesiana de dados de contagem com excesso de zeros e uns

A Bayesian analysis of zero and one inflated distributions

Milton Yoshio SAITO, Josemar RODRIGUES

Rev.Mat.Estat., São Paulo, v.23, n.1, p.47-57, jan.-abr. 2005

[ Resumo ] [ Abstract ] [ Artigo/Paper ]

•  An approximate bayesian analysis for accelerated tests with log-non-linear stress-response relationship

Análise bayesiana aproximada para testes com relação estresse resposta log-não-linear

Gleici Castro PERDONÁ, Francisco LOUZADA-NETO

Rev.Mat.Estat., São Paulo, v.23, n.1, p.59-65, jan.-abr. 2005

[ Resumo ] [ Abstract ] [ Artigo/Paper ]

•  Precisão relativa para estimadores da variância de uma distribuição normal sob o delineamento por conjuntos ordenados

Relative precision for estimators of the variance of normal distribution under ranked set sampling

Clécia Aparecida GARCIA, Maria Cecilia Mendes BARRETO

Rev.Mat.Estat., São Paulo, v.23, n.1, p.67-80, jan.-abr. 2005

[ Resumo ] [ Abstract ] [ Artigo/Paper ]

•  Statistical analysis of serial numbers

Análise estatística de séries numéricas

José Galvão LEITE, Eliane Maria Brandemarte MOREIRA,   Luis Aparecido MILAN

Rev.Mat.Estat., São Paulo, v.23, n.1, p.81-91, jan.-abr. 2005

•  Uma versão linear da fórmula trapezoidal estendida localmente unidimensional

A linear version of the one-dimensional locally extended trapezoidal formulae

André Luiz NOGUEIRA, Maurílio BOAVENTURA, Heloisa Helena Marino SILVA

Rev.Mat.Estat., São Paulo, v.23, n.1, p.93-102, jan.-abr. 2005

[ Resumo ] [ Abstract ] [ Artigo/Paper ]

•  ÍNDICE DE ASSUNTOS

Rev.Mat.Estat., São Paulo, v.23, n.1, p.103, jan.-abr. 2005

[ Acessar ]

•  SUBJECTS INDEX

Rev.Mat.Estat., São Paulo, v.23, n.1, p.105, jan.-abr. 2005

[ Acessar ]

•  ÍNDICE DE AUTORES / AUTHORS INDEX

Rev.Mat.Estat., São Paulo, v.23, n.1, p.107, jan.-abr. 2005

[ Acessar ]